# SDR DALA2019022101107

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 74,244 hours, 13,665 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Fire
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FLIGHT 109 - WHILE PASSENGER DEPLANING NEARLY COMPLETED DURING MAINTENANCE POST FLIGHT INSPECTION DISCOVERED THE ADP ON FIRE IN THE LEFT SIDE OF THE FUSELAGE. THE FIRE WAS EXTINGUISHED WITH A PORTABLE FIRE EXTINGUISHER. REPLACED ADP AND RELAY K684. SYSTEM OPERATION IS NORMAL.
